# SDR MALA965122

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator Mount
- Condition: Elongated Holes
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND RIGHT FLAP ACTUATOR LINK UPPER SUPPORTING MOUNT HOLES ELONGATED.  REPAIRED FLAP ACTUATOR UPPER SUPPORTING MOUNT HOLES BY REAMING HOLES AND INSTALLING INTERFERENCE FIT BUSHINGS IAW AERO TECH DESIGNS EA 01-96081.  (X)
